Simple chain grammars and languages


Nijholt, Anton (1979) Simple chain grammars and languages. Theoretical computer science, 9 (3). pp. 287-309. ISSN 0304-3975

open access
Abstract:A subclass of the LR(0)-grammars, the class of simple chain grammars is introduced. Although there exist simple chain grammars which are not LL(k) for any k>0, this new class of grammars is very closely related to the LL(1) and simple LL(1) grammars. In fact it can be shown that every simple chain grammar has an equivalent simple LL(1) grammar. Cover properties for simple chain grammars are investigated and a deterministic pushdown transducer which acts as a right parser for simple chain grammars is presented.
Item Type:Article
Copyright:© 1979 Elsevier Science
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:
Official URL:
Export this item as:BibTeX
HTML Citation
Reference Manager


Repository Staff Only: item control page